# SDR SIMA200802112

- Difficulty date: January 2, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 9,733 hours, 8,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Part time: 9,733 hours, 8,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS REMOVED FROM SERVICE.  DURING IMBV INSPECTION, THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED BEYOND MANUAL LIMITS.  REPAIRED OMEGA BEAM IAW SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
